MAUDE Adverse Event Report: BIOTRONIK SE & CO. KG TILDA R 53 US; LEAD

BIOTRONIK SE & CO. KG TILDA R 53 US; LEAD
Model Number 382889
Medical Device Problem Codes Over-Sensing (1438); Ambient Noise Problem (2877)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 12/03/2019
Type of Reportable Event Malfunction
Event or Problem Description
Livanova/microport provided the following information: oversensing and noise were reported on this lead.
 
Additional Manufacturer Narrative
As of today, the medical devices are not available for analysis, therefore the devices them self could not be investigated.The analysis is thus based on the inspection of the manufacturing documents of the devices as well as on the provided data.The available iegm episodes showed artifacts and oversensing in the atrial channel.The manufacturing processes for both device were-investigated.All production steps had been performed accordingly.There were no signs of any inconsistency during the manufacturing processes.In spite of the available information, no conclusion can be drawn regarding the root cause of the clinical observation.An analysis of the lead itself would be necessary to determine the root cause.

Brand Name
TILDA R 53 US
Common Device Name
LEAD
Manufacturer (Section D)
BIOTRONIK SE & CO. KG
woermannkehre 1
berlin 12359
MDR Report Key9489023
Report Number1028232-2019-05633
Device Sequence Number2080621
Product Code NVN
UDI-Device Identifier04035479143305
UDI-Public04035479143305
Combination Product (Y/N)N
PMA/510(K) Number
P950037
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2012
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/16/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/31/2014
Device Model Number382889
Device Catalogue NumberSEE MODEL NO.
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 12/17/2019
Supplement Date Received by Manufacturer06/23/2020
Initial Report FDA Received Date12/18/2019
Supplement Report FDA Received Date06/26/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;